# SDR AU010278

- Difficulty date: March 3, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101750B1
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: A25LT
- Condition: Faulty
- Location: Cargo Area
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) CARGO HOOK FAILED AND RELEASED LOAD. INVESTIGATION FOUND SCREWLOCATED ON THE LOWER LH SIDE OF THE COVER WAS INTERFERING WITHTHE RETURN OF THE LEVER AND LATCH ASSEMBLY RESULTING IN INTERMITTENT OPERATION OF THE LATCH. EXCESSIVE PLAY IN LINK AND PINS CONTRIBUTED TO THE PROBLEM.
